# SDR AWXA9800060

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED BATTERY PACK FOR AFT EMERGENCY EXIT SIGN SYSTEM, OPS CHECKS GOOD.  STC NR SA3432NM.
